# SDR 2000UALA00037

- Difficulty date: January 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Aircraft time: 81,164 hours, 16,119 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR EMERGENCY LIGHT STAYS ON WHEN ACFT POWER IS REMOVED.  *S/D*  REPLACED THE DOOR MOUNT EMERGENCY LIGHT ASSY.  OP CHECK OK.
